# SDR HALA0700141

- Difficulty date: March 27, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 15,294 hours, 2,957 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Loose
- Location: Flow Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, PER FLIGHT CREW APU AIR INOP.  BITE CHECKED APU ECU.  FOUND FAULT DELTA P SENSOR AND MINI FLAG 15 PER FIM 49-11-00 CHECKED FROM FLOW SENSING MOD.  FOUND CONNECTOR LOOSE, CLEANED CONNECTIONS AND RESECURED.  RAN APU SEVERAL TIMES AND CYCLED APU BLEED AIR SWITCH SEVERAL TIMES, OPERATION CHECK GOOD, NO DEFECTS NOTED.
